even though I only took 2 days worth of zoloft (50 mgs per day), about a month ago, do you think the dizziness that I have had ever since taking it is a side effect of withdrawing from zoloft? I have read on here that some people have had dizziness as a result of withdrawing from zoloft. The bottle of zoloft actually says, May Cause Dizziness. I have been dizzy ever since april 27, and it is driving me crazy. (i took zoloft for 2 days and because it made me feel speedy and dizzy, the doc told me to stop taking it). do you think i could still be feeling effects from it, even though the last one i took was over 30 days ago? is that at all a slight possibility? i am terribly curious, because i am terribly furstrated with this dizines. thanks.
I really don't think that would be it at all.
Not after taking it for only 2 days.
I have had withdraw from zoloft but that was after taking it for nearly 2yrs.
Anxiety & stress alone can cause dizziness.
Take care, get better!
I have been trying, unsuccessfully, to get off of zoloft for 18 months. I even got down to 2 mg. and the dizziness and blood pressure problems continued for 2-3 months. I finally increased the dosage because the withdrawal effects were getting on my nerves. I'm now taking 25 mg. as a maintenance dose until I can find a way to get off for good. I just got off the phone with Pfizer's zoloft "specialist" on how to got off this drug. That was a waste of time. They say to go back to my physician and she will help me. I've been down that road and I'm still not off of it. I'm ranting, not crazy. This is one nasty drug and I'm sorry it was ever suggested that I take it!!!!
Wow, Im from Winnebago, Illinois~~ wow we sure live close!
I have been off of Zoloft for 11 days and its been pretty good. You have to set your mind on it and just do it. The side effects some days are TERRIBLE, while other days its ok. If interested I will tell you how I have done it.
SALLY IT IS POSSIBLE!!!
My opininon on Zoloft:Horrible drug...I have been on it for 2 years at 100 mgs dose.I am sick of the sexual dysfunction,apathy and I feel it hurts more that it helps.Getting off this drug is horrible.I seem to not be able to do it...Everytime I lower the doseage I get Diarrhea,Dizziness,anxiety,nocturnal panic attacks etc.I really can't handle the dizziness.I understand the benifits for people starting the drug but it's a shame your not really told getting this ***** off you back is horrible.Things have to change.....i predict in another 10-20 years we will see an epidemic of withdrawl syndromes.It happens through history....at one time Doctors said amphetamines werent addictive.
I have been on Klonopin 3mgs and the withdrawl wasnt nothing compared to this.Unless you plan to stay on Zoloft or any other SSRI for the rest of your life be prepared for a road with a lot troubles....
I Have been on zoloft 50MG for 18 days i havent experienced any sexual dysfunction, when does this happen?? ALso the first 2 days i had a migrane and its been easy sailing since then .I feel so much better
more relaxed, less stressed .....I dont know im not having any of these side effects like anyone else
the thing i do notice is when i am working out at the gym i sweat so much more than normally ...anyone else experience that?